# SDR ASAA2023072344180

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 36,080 hours, 11,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. RELAMPED REF AMM 33-51-04. NO HELP. REMOVED + REPLACED BATTERY PACK AT M1670 PWR SUPPLY REF AMM 33-51-06. OPS CHK OK.
